Advertisement

Mathematische Annalen

, Volume 303, Issue 1, pp 241–279 | Cite as

A K-theoretic relative index theorem and Callias-type Dirac operators

  • Ulrich Bunke
Article

Mathematics Subject ℂlassification (1991)

58G12 19K56 53C20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Anghel.L 2-index formulae for perturbed Dirac operators. Commun. Math. Phys.,128 (1990), 77–97Google Scholar
  2. 2.
    N. Anghel. On the index of Callias-type operators. Geom. Funct. Anal.,3 (1993), 432–438Google Scholar
  3. 3.
    P. Baum, R.G. Douglas and M.E. Taylor. Cycles and relative cycles in analyticK-homology. J. Diff. Geom.,30 (1989), 761–804Google Scholar
  4. 4.
    B. Blackadar.K-Theory for Operator Algebras. Math. Sci. Res. Inst. Publ. No. 5 Springer, New York, 1986Google Scholar
  5. 5.
    B.B. Booß-Bavnbek and K.P. Wojciechowski. Elliptic Boundary Problems for Dirac Operators. Birkhäuser, Boston-Basel-Berlin, 1993Google Scholar
  6. 6.
    N.V. Borisov, W. Müller and R. Schrader. Relative index theory and supersymmetric scattering theory. Commun. Math. Phys.,114 (1988), 475–513Google Scholar
  7. 7.
    J. Brüning and H. Moscovici.L 2-index for certain Dirac-Schrödinger operators: Duke. Math. J.,66(2) (1992), 311–336Google Scholar
  8. 8.
    U. Bunke. Dirac Operatoren auf offenen Mannigfaltigkeiten. PhD thesis, Ernst-Moritz-Arndt-Universität Greifswald, 1991Google Scholar
  9. 9.
    U. Bunke. On the spectral flow of families of Dirac operators with constant symbol. Math. Nachr.,165 (1994), 191–203Google Scholar
  10. 10.
    U. Bunke. Relative index theory. J. Funct. Anal.,105 (1992), 63–76Google Scholar
  11. 11.
    U. Bunke and T. Hirschmann. The index of the scattering operator on the positive spectral subspace. Commun. Math. Phys.,148 (1992), 478–502Google Scholar
  12. 12.
    C. Callias. Axial anomalies and index theorems on open spaces. Commun. Math. Phys.,62 (1978), 213–234Google Scholar
  13. 13.
    P. Chernoff. Essential selfadjointness of powers of generators of hyperbolic equations. J. Funct. Anal.,12 (1973), 401–414Google Scholar
  14. 14.
    A. Connes and G. Skandalis. The longitudinal index theorem for foliations. Publ. RIMS, Kyoto Univ.,20 (1984), 1139–1183Google Scholar
  15. 15.
    H. Donnelly. Essential spectrum and heat kernel. J. Funct. Anal.,75(2) (1987), 362–381Google Scholar
  16. 16.
    M. Gromov and H.B. Lawson. Positive scalar curvature and the Dirac operator on complete Riemannian manifolds. Publ. Math IHES,58 (1983), 295–408Google Scholar
  17. 17.
    N. Higson. K-homology and operators on non-compact manifolds. Preprint, 1988Google Scholar
  18. 18.
    N. Higson. A note on the cobordism invariance of the index. Topology,30 (1991), 439–443Google Scholar
  19. 19.
    N. Hitchin. Harmonic spinors. Adv. in Math.,14 (1974), 1–55Google Scholar
  20. 20.
    K.K. Jensen and K. Thomsen. Elements ofKK-theory. Birkhäuser Boston-Basel-Berlin, 1991Google Scholar
  21. 21.
    H.B. Lawson and M.L. Michelsohn. Spin Geometry. Princeton University Press, 1989Google Scholar
  22. 22.
    M. Lesch. Deficiency indices, cobordism invariance of the Clifford index and positive scalar curvature. Preprint Nr. 262, Augsburg, 1992Google Scholar
  23. 23.
    J.A. Mingo.K-theory and multipliers of stableC *-algebras. Trans. AMS,299 (1987), 387–411Google Scholar
  24. 24.
    A.S. Miščenko and A.T. Fomenko. The index of elliptic operators overC *-algebras. Izv. Akad. Nauk SSSR, Ser. Math.,43 (1979), 831–859Google Scholar
  25. 25.
    J. Roe. Partitioning non-compact manifolds and the dual Toeplitz problem. In Operator Algebras and Applications, pp. 187–228. Cambridge Univ. Press, 1989Google Scholar
  26. 26.
    J. Roe. A note on the relative index theorem. Quart. J. Math. Oxford,42(2) (1991), 365–373Google Scholar
  27. 27.
    J. Roe. Coarse cohomology and index theory on complete Riemannian manifolds. Memoirs of the AMS,104 (497), 1993Google Scholar
  28. 28.
    J. Rosenberg,C *-algebras, positive scalar curvature, and the Novikov conjecture. Publ. Math. I.H.E.S.,58 (1983), 197–212Google Scholar
  29. 29.
    S. Stolz. Concordance classes of positive scalar curvature metrics. In preparation, 1993Google Scholar
  30. 30.
    R.E. Stong. Notes on Cobordism Theory. Princeton University Press, 1968Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Ulrich Bunke
    • 1
  1. 1.Institut für Reine MathematikHumboldt-Universität zu BerlinBerlinGermany

Personalised recommendations